# SDR CA150619003

- Difficulty date: June 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 13,979 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CABLE FOUND FRAYED.
